# SDR UIEA2017021700196

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,292 hours, 23,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7335A15
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN DOOR EMERGENCY LIGHT INOPERATIVE AT DOOR 2L, 2R, AND 39JL.  TROUBLESHOT, AND REPLACED THE LAMPS. OPS CHECKED GOOD IAW WDM 33-51-12.
